# SDR FDEA202510292109

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63113
- Aircraft time: 9,104 hours, 4,552 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Zone 500 Slat
- Component: Slat
- Component part number: 114T4105409G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PREVIOUS REWORK OF OUTBOARD SLAT NO 5 TRAILING EDGE WEDGE AT OSS 420.71   APPROX LOWER SURFACE. LEFT WING LH WING OUTBOARD SLAT NO 5 T/E WEDGE LOWER SURFACE AT OSS 420.71 APPROX.  WAS   REPAIRED IAW B767 SRM 57-43-02-2R REPAIR 1 FIG 201 DETAIL III NOTES B AND D AND B767 SRM   51-70-10-2R REPAIR 2 FIG 202 REV 92 APR 15 2015
